# SDR DALA2024081908275

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 79,332 hours, 10,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 EMERGENCY LIGHTS AT ROWS 5J,6J AND RED EMERGENCY LIGHT AT RH PARTITION INOP. CORRECTIVE ACTION: RECONNECTED 9121VC AND OPS CK GOOD AS REQUIRED. A/C OK FOR SVC. (5130513)
